# SDR 96FDEA01373

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O, NOSE GEAR INDICATED NO RETRACT, BOTH INDICATIONS.  ON LANDING NR 2 T/R WOULD NOT DEPLOY.  RAN APPROPRIATE CHECKLIST, DUMPED FUEL AND RETURNED TO ANC.  INSPECTED NOSE GEAR, PROX ELECTRONIC UNIT FROM A/C 315, INSTALLED IN A/C 302.  JACKED NOSE GEAR, CYCLED NOSE GEAR SEVERAL TIMES.  ALL INDICATION NORMAL, OK FOR SERVICE SEE AML 603806 FOR T/R NR 2.
